# SDR ASAA0954251

- Difficulty date: January 18, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 8,695 hours, 2,752 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAULT LIGHT ILLUMINATED DURING START GROUNDED YES.  CK APU BITE NO FLAME 49 41011 SHUT DOWN C/W FIM TASK 49 40 00 810 802 APU STARTED NORMAL.  SEAMC TIM NOTIFIED.  NO FAULTS NOTED AT START NO HISTORY WITHIN 30 DAYS.
